MathSciNet Relay Station
MathSciNet bibliographic data
MR12708 (7,62f) 42.4X
Cameron, R. H.; Martin, W. T. Fourier-Wiener transforms of analytic functionals. Duke Math. J. 12, (1945). 489–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement